Bone Drugs and Jaw Decay – A New Warning

September 29, 2008 | Byron J. Richards, Board Certified Clinical Nutritionist

Send to a friend

* Required fields

  or  Cancel

 Bone Drugs and Jaw Decay – A New Warning
One day it will dawn on American seniors that they are the unwitting subjects of suspect human experimentation for the scam profits of Big Pharma. Those hoodwinked into taking statins have increased risk for heart problems, brain/nerve problems, muscle problems, and increased cancer risk.

Those conned into taking bone-damaging bone drugs face the reality that their jaw bone may rot, teeth will loosen, gums will stay inflamed, pain will not go away, and their will be ongoing drainage from the deteriorated jaw bone. This is the new warning1 issued to 50 million elderly last week at the yearly meeting of the American Academy of Otolaryngology-Head and Neck Surgery Foundation (AAO-HNSF) Annual Meeting in Chicago, IL.

I have previously explained this subject in great detail in my article, The Delusion of Bone Drugs. As always, I am right about the extreme dangers of these drugs.

Referenced Studies

  1. ^ Bone Drugs and Jaw Bone Decay  American Academy of Otolaryngology-Head and Neck Surgery Foundation (AAO-HNSF) Annual Meeting.  John W. Hellstein, DDS; Derrick T. Lin, MD; Douglas B. Villaret, MD; Gerry F. Funk, MD .

Search thousands of health news articles!